# SDR DALA1238630934

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 61,897 hours, 47,036 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  A CRACK WAS FOUND ON LONGERON 4 LT AT INTERSECTION WITH FRAME BS 1437.  REMOVED LONGERON FROM BS 1432 TO 1448 AND SLICED IN NEW  LONGERON IAW SRM 53-02 FIG 18.
